- -

Note about lindelof Sigma-SPACES nu X

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Note about lindelof Sigma-SPACES nu X

Mostrar el registro completo del ítem

Kakol, J.; López Pellicer, M. (2012). Note about lindelof Sigma-SPACES nu X. Bulletin of the Australian Mathematical Society. 85(1):114-120. doi:10.1017/S000497271100270X.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/31895

Ficheros en el ítem

Metadatos del ítem

Título: Note about lindelof Sigma-SPACES nu X
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
The paper deals with the following problem: characterize Tichonov spaces X whose realcompactification ¿X is a Lindelöf ¿-space. There are many situations (both in topology and functional analysis) where Lindelöf ¿ (even ...[+]
Palabras clave: Countable tightness , K-analytic , Locally convex spaces , Realcompactification , Spaces of continuous real-valued maps , Web-bounded spaces , Lindelöf Sigma-spaces
Derechos de uso: Cerrado
Fuente:
Bulletin of the Australian Mathematical Society. (issn: 0004-9727 ) (eissn: 1755-1633 )
DOI: 10.1017/S000497271100270X
Editorial:
Cambridge University Press
Versión del editor: http://dx.doi.org/10.1017/S000497271100270X
Patrocinador:
Ministry of Science and Higher Education, Poland [N 201 2740 33]
Spanish Ministry of Science and Innovation [MTM2008-01502]
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem